# SDR DALA2016102507561

- Difficulty date: October 25, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 75,756 hours, 34,350 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JET FUEL ODOR AROUND L2 DOOR DURING FLIGHT AND IN COCKPIT AFTER LANDING.   TROUBLESHOT IAW FIM 21-00.  HIGH POWER RUN FOR 15 MINUTES BOTH PACKS  .NO FUMES IN COCKPIT OR CABIN. CKECKED A/C BAYS.NO FLUID LEAKS.CHECKED RECIRCULATION FANS. .NO TROUBLE WITH FANS. AIRCRAFT IS OK FOR SERVICE.
